I always take vada as regular breakfast but after taking it on 3rd may's morning, my stomach started paining. I did not vomit, also i couldn't go to restroom properly from last 2 days. The pain is in upper part of stomach, the pain is quite normal all day but at interval of every 5 or 10 minutes a hard pain comes up for 3 to 4 seconds, in which i feel like something has stuck at that place or the intestines are entangled. I tried eno but it did not work. It has almost been 2 days and i am still struggling.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hello, there are several causes for stomach ache, like acute gastroenteritis, gastritis - more commonly. Other causes are urinary tract infection, renal or gall bladder stones, hepatitis, appendicitis, constipation, colitis, IBS, etc. To differentiate these causes first you need to get examined first. Please consult a general surgeon. If you had diarrhoea then consult the general physician.
Flag this answer
1/1 people found this helpful
Was this answer helpful?